Welcome to the Shroomery Message Board! You are experiencing a small sample of what the site has to offer. Please login or register to post messages and view our exclusive members-only content. You'll gain access to additional forums, file attachments, board customizations, encrypted private messages, and much more!
I have been have been prescribed Zaditen by my doctor but after the administration of this drug my itching problem for which the drug was prescribed to me has increased. I want to know if anyone shares the same experience before? Help me...what should I do?
-------------------- "Gently return to the simple physical sensation of the breath. Then do it again, and again, and again. Somewhere in this process, you will come face-to-face with the sudden and shocking realization that you are completely crazy. Your mind is a shrieking, gibbering madhouse on wheels." - ven. henepola gunaratana
-------------------- Ecstacy got me standing next to you
Getting sentimental as fuck spillin' guts to you
We just met
But I think I'm in love with you
But you're on it too
So you tell me you love me too
Wake up in the morning like "yo, what the fuck we do?"
I think you need not worry as I have been through similar conditions in the past, I too thought to discontinue Zaditen until my friend who is an doctor assured me that it is one of the natural occurrence as the body in some persons require a little time to get adjusted with the medication. I would suggest you as a well wisher you do not discontinue medication and you will see the itchiness will gradually wee away.
-------------------- Try diflucan for fungal infections